Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have cough, pain in pelvic area after sneezing and spotting. Should I be concerned?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
I have been coughing really hard (flu) and then sneezed while lying on my side in bed. There was extreme pain in my right side pelvic area after the sneeze. I have had bright red bleeding with some clots since (one day). My menstrual cycle is not due for another week. Should I be concerned?
Posted Thu, 28 Feb 2013 in Women's Health
Answered by Dr. Nilofer AR 19 minutes later

Thanks for the query.

Any bleeding per vagina not associated with menstrual period is something to be of concern.

One of the unusual side effects of tamiflu is vaginal bleeding.

To be surer I need following clarifications from you.
1. When was your LMP (last menstrual period)?
2. Are your periods regular? If so, what is the duration?
3. Since how long are you taking tamiflu?
4. What is the histopathological report of the ovarian cyst removed in 2004?

Waiting for your reply.
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor